Home | News | Find a Doctor | Ask a Question | Free

Warning - please read this before starting finasteride

Capture

Interesting… I have been on propecia for about 8 years.

I have noticed no side effects whatsoever. About two years ago, I started taking 1 mg. every other day instead of every day on the advice of my transplant dr. (actually, 1.25, because I split a 5 mg. pill four ways.) I believe my hairloss has stopped.

I have had tinnitus, though, but cannot recall whether that commenced at the same time I started taking propecia. Since reading the above article, I have not taken propecia for about 5 days, but my tinnitus has remained the same.

I will stay off it for a while longer with the idea that my system needs to clear it and get back to some sort of equilibrium.

I understand that there may be negative effects of propecia that do not manifest in physical symptoms. However, if I start noticing more hairless, I will have to decide whether to go on it again.

As always, thoughts are appreciated.